# SDR CALA9800193

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN FRAME AND INTERCOSTALS IN AVIONICS BAY AT STA 450 BETWEEN STRINGER 44 AND 64L.  THE AREA WAS REPAIRED IAW SRM 53-30-00.
